# SDR DALA2022101106548

- Difficulty date: October 9, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 92,730 hours, 24,506 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6805 SLIDE LIGHT AT DOOR 1R WHEN DISARMED. CORRECTIVE ACTION: PERFORMED CHECK OF 1R DOOR GIRT DOOR ENGAGEMENT/DISENGAGEMENT REF B757 AMM 25-66. 1R SLIDE LIGHT OPS NORMAL. (8582798)
